Iterative regularization methods for ill-posed operator equations in Hilbert scales

Thumbnail Image

Date

2017

Authors

Argyros, I.K.
George, S.
Jidesh, P.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

In this paper we report on a method for regularizing a nonlinear ill-posed operator equation in Hilbert scales. The proposed method is a combination of Lavrentiev regularization method and a Modified Newton's method in Hilbert scales . Under the assumptions that the operator F is continu- ously differentiable with a Lipschitz-continuous first derivative and that the solution of (1.1) fulfils a general source condition, we give an optimal order convergence rate result with respect to the general source function. CSP - Cambridge, UK; I & S - Florida, USA, 2017.

Description

Keywords

Citation

Nonlinear Studies, 2017, Vol.24, 2, pp.257-271

Endorsement

Review

Supplemented By

Referenced By